PDA

View Full Version : Question about water pill



abcreations
06-18-2006, 07:50 PM
Ladies,

I have been put on a water pill by my doctor and have been on it for 6 months. This water pill in known for blocking testosterone.

As I was talking to the personal trainer at the gym she mentioned that our muscles need water to build and grow.

I have been working out for 3 months and have not seen alot of change. Could it be from the perscription water pill blocking the testosterone in my body and the lack of water?

P.S. I have a condition that makes more testosterone in my body than a normal female.

imperfectly_lou
06-18-2006, 10:02 PM
Why did your doctor prescribe you the diuretic in the first place? It usually isn't safe to stay on them long-term. Your trainer was correct - water plays such a vital role in our body in numerous ways.

abcreations
06-19-2006, 07:13 AM
As posted in other threads, I have PCOS (Poly Cystic Ovarian Syndrome)

When cysts are formed (or begining to form) the ovaries produce ans excesive amount of testoserone. In some ladies it causes unwanted hair growth and/or male pattern baldness.

The water pill I have been given (spironolactone) helps with a little water retention without stripping the potasium from your body. It also blocks the testosterone that your body is making.

As for diet, I had posted that question also, the one nice person that did comment back said that I was not taking in enough calories. After looking over my diet I was only taking in about (at the max) 1200 calories.

You hear for so many years, CUT CALORIES, that you don't realize your body needs more fuel to grow.

I am getting to the point of quiting. The doctors in my area are not very knowledgable in the area of PCOS and body building.